# SDR ASAA2023090945035

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,000 hours, 871 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 3100
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,007 hours, 873 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED ON LANDING ROLLOUT. GROUNDED - YES. ACTIVE FAULT ENG-2 FAMV MSG 36-12021 (HAS HISTORY LAST LEG ON LP. 60912561 REF. IFIM 36-12-00-810-802 INITIAL EVAL WAS PREVIOUSLY ACCOMP. SO FAULT ISOLATION NOW REQUIRED. ASA 10241 OPENED COWLS & THRUST REVERSERS #2 ENG. REF AMM 78-31-00. PERFORMED VISUAL INSPECTION OF FAMV & LINES. COULD NOT FIND ANY DEFECTS. CLOSED COWLS & THRUST REVERSERS. ASA 65494. OPENED COWLS &TR'S ON #2 ENGINE REF AMM 76-31-00. REMOVED AND REPLACED FAMV FILTER REF AMM 36-12-03 PER FIM TASK 36-12-00-810-802. PERFORMED FAMV TEST REF AMM 36-12-00-720-801. TEST FAILED. MAIN MESSAGE STILL ACTIVE. CLOSED COWLS & TR ON #2 ENGINE. ASA 55555 REMOVED AND REPLACED #2 ENG FAMV, ACCOMPLISHED OPERATIONAL CHECKS, CHECKS GOOD, STATUS MESSAGE AND MAINT LIGHT CLEAR. REF AMM 36-12-03-400-801. APPLIED AND REVERSED ALT. DEACTIVATION PER CH5 TABLE 3 ITEM 7.
